# SDR YENA2019112270665

- Difficulty date: November 17, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 2150
- Aircraft time: 64,087 hours, 22,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, NR 2019-310319 CORROSION FLOOR BEAM Y503 LOC. FR12 AT FR16 AT FWD GALLEY AREA; REPLACED FLOOR BEAM Y503 LOD BTW FR12 -FR16 AT FRWD GALLEY AREA I.A.W. A320 SRM 51-72-11, DWG# D53112825 AND D531110984, TOOL USED CALIPER P/N:500-197-30, S/N A18109031, DUE DATE: JUL 11-2020 ACCOMPLISHED.
